Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
1979.
Transmutation and Operator Differential Equations.
Vol. 37,
Issue. ,
p.
209.
Orton, Marion
Gilbert, R. P.
and
Carleman, T.
1979.
Distributions and singular integral equations of carleman type.
Applicable Analysis,
Vol. 9,
Issue. 3,
p.
219.
Orton, Marion
1980.
The Generalized Abel Equations for Schwartz Distributions.
SIAM Journal on Mathematical Analysis,
Vol. 11,
Issue. 3,
p.
596.
Buchanan, J.
and
Gilbert, R.P.
1981.
The hilbert problem for hyperanalytic functions.
Applicable Analysis,
Vol. 11,
Issue. 4,
p.
303.
Gilbert, R. P.
1981.
Ordinary and Partial Differential Equations.
Vol. 846,
Issue. ,
p.
129.
1982.
Transmutation, Scattering Theory and Special Functions.
Vol. 69,
Issue. ,
p.
417.
1983.
First Order Elliptic Systems - A Function Theoretic Approach.
Vol. 163,
Issue. ,
p.
269.
Chaudhry, M.A.
and
Pandey, J.N.
1984.
Generalized (n+1) dimensional dirichlet boundary value problem.
Applicable Analysis,
Vol. 17,
Issue. 4,
p.
313.
1985.
Transmutation Theory and Applications.
Vol. 117,
Issue. ,
p.
323.
1995.
The Hilbert Transform of Schwartz Distributions and Applications.
p.
249.